# SDR SWIA2021072059602

- Difficulty date: July 2, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 13,259 hours, 7,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Frms 90-91
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE ATTACHED TO RH FLOOR BEAM INTERCOSTAL AS MARKED FR 90-91     (C-CHECK RO 7/16/2021)    REMOVED AND INSTALLED AND LAYED OUT AND DRILLED NEW RH FLOOR BEAM INTERCOSTAL SUPPORT ANGLE REF EMB SRM 51-40-02.   APPLIED SURFACE PROTECTION TO RH FLOOR BEAM SUPPORT ANGLE REF EMB SRM 51-23-04,  51-23-05,  51-23-06
